Thyroid Disorders Community
Symptoms of too much thyroid
About This Community:

This patient support community is for discussions relating to thyroid issues, goiter, Graves disease, Hashimoto's Thyroiditis, Human Growth Hormone (HGH), hyperthyroid, hypothyroid, metabolism, parathyroid, pituitary gland, thyroiditis, and thyroid Stimulating Hormone (TSH).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Symptoms of too much thyroid

Hello,

    Just a quick question - I have posted recently talking about symptoms of too much thyroid medication - I am on Armour thyroid.  In members experience, are the symptoms of too much thyroid heart palpitations and lightheadedness or dizziness?  I was thinking that the palpitations were from too much medication and lighheadedness from not enough.  What I read on the board tends to both symptoms being from too much.   I have both symptoms.
Thanks.
Related Discussions
2 Comments Post a Comment
Blank
Avatar f tn
In my experience, which I have been both hypo and hyper, you can have both.  On too much meds, you can have palpitations and be lightheaded.  On too little, your heart can beat heavily but not so quickly which might seem like palpitations and you can be lightheaded.  Either way, it is annoying and scary.  I went way hyper on Armour and quit the meds all together.  Then I went way hypo and started over again on synthroid.  Still trying to level the TSH.  Sometimes I think I feel hyper symptoms, but knowing that I am hypo still, I can rule the hyper out (if that makes any sense).
Blank
393685 tn?1425816122
Armour is known to be a high fast acting Rx for Thyroid. Some people can handle to reaction and some can not.

Remember - it is available for patients who really can not convert the T's properly and need that supplement to help them balance. Againe Armour through will initally make you feel like this and it will taper off for most. It takes weeks as does Synthroid does to help you balance. Synthroid is slower in moving your TSH down and Armour will set you very low after a change and then move your numbers up. That could be why you are feeling hyper. But I do not know how long you have been on this dosage to really say.

If you can answer these questions. Recent med dose change? When is your next blood test. How long have you been on the particular dosage?  What were your results of your last work up on your levels?

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Thyroid Answerers
Avatar m tn
Blank
gimel
MI
Avatar f tn
Blank
goolarra
Sisters, OR
649848 tn?1424570775
Blank
Barb135
FL
Avatar m tn
Blank
flyingfool
WI
1756321 tn?1377771734
Blank
Red_Star
Queensland, Australia
1204245 tn?1356904325
Blank
898_1
Long Beach